OPTIMUM DESIGN IN PRESENCE OF PARAMETRIC UNCERTAINTY

Publisher
PLENUM PUBL CORP
Issue Date
1976-08
Language
ENG
Citation

JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.19, no.4, pp.527 - 546

ISSN
0022-3239
DOI
10.1007/BF00934653
URI
http://hdl.handle.net/10203/57348
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 182
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 18 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0